# SDR IPXA2017062618642

- Difficulty date: June 24, 2017
- Submitted: June 28, 2017
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 56,736 hours, 12,705 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L1 DOOR EMERGENCY DOOR ASSIST BOTTLE INOPERATIVE.
